#2441 ·
Forty pills... man, seriously... you really need to stop putting all that junk in your system.
Eminem
Eminem
Started by Robin Myers91 · · 👁 450 views · 10K replies
Kenneth Scott41 said:Forty pills... man, seriously... you really need to stop putting all that junk in your system.
Eminem
fadedbear92 said:I honestly don't think you need a beta-blocker if you're taking it for anxiety. I used to take Faverin for depression, anxiety, and panic attacks. What kind of damn blocker would I need?! No, wait, maybe some black market stuff will show up! Anyway, back when my first depressive episode hit, I went through all the "physical" tests first, and they told me I had some kind of hyperactive heart—if those racing palpitations continued, they'd prescribe a beta-blocker. Eventually, once they realized it was all psychosomatic, of course, I was given an anxiolytic (xanax) and an antidepressant (back then, my first one, Prozac liquid).
William Hernandez14 said:Probably 40 Haribo gummy bears.😁
fadedbear92 said:Just imagine how much my new prescription for Cymbalta would set me back without insurance—it’s almost $67! One box isn't even enough; I need two just to get through the month. But with my coverage, I'm only looking at 20 bucks! So, you tell me—is having good insurance worth it? Of course, everything comes with a price, but life can get a whole lot harder when you're footing the full bill yourself.😠
fadedbear92 said:😂🤣😂
http://2.bp.blogspot.com/-sZFs_haO8f...600/gummi1.jpg
urbanskipper4 said:I've been feeling so incredibly low all day, and this weather is just killing my mood. Honestly, my OCD is absolutely wrecking me lately. It’s constant. I feel like I’m just falling apart inside.
And now I'm back to washing my hands every five minutes. My hands are bright red and they sting like crazy. They're so irritated. Is there ever going to be an end to this bullshit? Because it feels like there isn't.
When you can't see a way out of it, you just spiral into these deep depressions.
I'm actually terrified they'll bump up my dose of Seroquel, because then the weight gain is going to be real.
Today has been so rough that I ended up taking 2 xanax. It knocked me out for a bit, but I still just want to cry.
I'm still hurting so much because my boyfriend walked out on me and he won't even pick up the phone.
I just can't seem to wrap my head around the fact that it's over and he's gone.
Everyone keeps telling me to just get over him and move on, but it's not that easy. It doesn't work like that.
Maybe I'll join one of those big gym chains like Planet Fitness. Maybe the exercise will help somehow.
I'm just so sad and exhausted.
Nothing seems to make any sense anymore.
The depression and the OCD are just crushing me again.
Kenneth Scott41 said:Does anyone have advice on how to get off Hepal?
I’m thinking about trying to go cold turkey, though I know I'm basically inviting hell to my doorstep. Has anyone here actually gone through that?
urbanskipper4 said:Man, this Seroquel just knocks me out. I feel like I could sleep for twenty-four hours straight if I let myself. I’ve been on it for two months now and honestly, the fatigue is just hitting me hard.
And don't even get me started on the weight gain. This stuff makes me crave sugar constantly, damn it.
I mean, I *do* feel better overall, though.
Aside from the current OCD flare-ups, there are still those days where everything just falls apart.
Just look at the message I posted earlier.
Plus, whenever the OCD kicks in, the depression starts dragging me down right along with it.
Zeeeve, I'm heading to bed. Night.
Evenings are always a little easier for me, anyway.
Harold King8 said:I didn't want to start an entirely new thread, but I was hoping someone could break down how these "binders" actually work—specifically, why they’re considered such a vital tool in medical treatments.
Thanks!
crimsonfox5 said:How much are you taking? Maybe the dose is a bit too high for you?
I think I take it too (900mg XR at night and I never felt sleepy),
It really does increase your appetite, which I guess is its biggest downside.
fadedbear92 said:Honestly, you really need to tell your doctors this—you shouldn't be feeling this drowsy from your meds indefinitely. It’s fine while your body is adjusting, sure, but after that initial phase? Not okay. Either they need to dial back the dosage or switch you to something else entirely.🤷
urbanskipper4 said:Ugh, whatever. I've been on it for two months now and I am sleeeeeeeeping.
Was I already supposed to be "used to it" by now?
Honestly, I'm terrified that if they drop my dose, I'm just going to lose my damn mind again.🤷
fadedbear92 said:http://www.mayoclinic.org/articles/st-johns-wort...
Check out this existing thread on the forum:
http://www.healthline.com/discussions/st-johns-wort